MAUDE Adverse Event Report: SONOVA AG PHONAK AUDEO I-SPHERE TRIAL; AIR-CONDUCTION HEARING AID, RECEIVER-IN-CANAL

SONOVA AG PHONAK AUDEO I-SPHERE TRIAL; AIR-CONDUCTION HEARING AID, RECEIVER-IN-CANAL
Model Number 0501030P6
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Hearing Impairment (1881)
Date of Event 11/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer initiated a follow up, requested hearing aid fitting files and the device for analysis.The investigation is ongoing.Additional reports will be submitted upon availability.
 
Event or Problem Description
It was reported that the hearing aid significantly amplified joyfully said hello at a party and the patient suffered a sudden hearing loss.The patient went directly to the ent and was prescribed cortisol.
 
Additional Manufacturer Narrative
The hcp did not respond to the manufacturer despite six follow up attempts.The device, as well as, the fitting files have not been returned for the analysis and it is not possible to determine the exact root cause of this incident.However, a similar risk leading to aggravation of hearing loss has been already considered in the corresponding risk file and the risk file is considered adequate.The user guide contains information about the potential exposure to higher levels of sound and a warning regarding hearing deterioration/damage e.G.That a small group of hearing aid wearers with hearing loss may be at risk of deterioration in hearing after a long period of use.The manufacturer has not recorded any other similar (reportable or non-reportable) complaints for this device model so far.The manufacturer will observe for trends.This is the final report.

Brand Name
PHONAK AUDEO I-SPHERE TRIAL
Common Device Name
AIR-CONDUCTION HEARING AID, RECEIVER-IN-CANAL
Manufacturer (Section D)
SONOVA AG
laubisruetistrasse 28
stafa, zurich 8712
SZ  8712
Manufacturer Contact
aleksandra enns-bray
laubisruetistrasse 28
stafa, zurich 8712
SZ   8712
MDR Report Key20922443
Report Number3005085999-2024-00029
Device Sequence Number8391051
Product Code OSM
UDI-Device Identifier07613389583038
UDI-Public(01)07613389583038
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number0501030P6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2024
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date12/13/2024
Supplement Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHONAK AUDEO I-SPHERE TRIAL S/N: (B)(6).
Outcome Attributed to Adverse Event Other;
Patient SexUnknown